View Full Version : Problems within the first week.. opinions?


SooZeeQ
10-20-11, 09:08 AM
I was prescribed Wellbutrin 150SR for ADHD. Doc didn't want to give stimulant because I also tend toward mild anxiety. Doc wanted me to take 1 each morning for 3 days, then go up to 2/day (1 in morning, 1 at noonish) thereafter.

So I started last Thursday. Then started the 2/day on Sunday. By Tuesday I felt horrible (hand tremors, nausea, unsteadiness, dizziness, ringing in ears, generally non-functional).

I didn't take any Wednesday. Called doc, described situation, they said to stop. I'm going back in on Monday.

Incidentally, yesterday (Wednesday) I had an appt with my endocrinologist. She keeps tabs on my thyroid levels, as I am sub-clinical hypothyroid, but don't need meds for that yet. When I arrived, my blood pressure was high for me and she told me to lay down. So of course I told her everything that had happened with my regular doc and the Wellbutrin. She seemed a little alarmed at the dosage.

Anyhow, I guess I'd like thoughts, opinions, experiences pertaining to Wellbutrin and the initial days, weeks of taking it. I realize everyone is different.... I just think I'm very sensitive to meds in the first place. (I've had problems with Synthroid in the past (prescribed by yet another doctor... we move a lot) where I was medicated needlessly so hence became hyperthyroid as a result.)

Thank you!

SooZeeQ
10-20-11, 09:59 AM
Oh... I also want to add that I got the generic version... the pills are round white ones with WPI 839 imprinted on one side, the imprint is rounded and not straight across. I haven't seen any pictures of similar pills on the web but I did find the description. Apparently its made by Watson Pharm.

After reading about some people having problems with generics, I wonder if this was half the problem.